# SDR SWAA2014072130124

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 64,049 hours, 52,504 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262
- Part serial: OMA2341
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD NR 4 SPOILER DELAMINATED.  R & R NR 4 SPOILER IAW MM.
